advertisement
Question
Posted by: filly | 2004/01/05

Irregular Periods

I have been off the pill for the past 4 years and sine then I have not had any really heavy flows in my period, sometimes even spotting only for one or two days (browny colour). My period doesn't last for longer than 4 days. My last visit to the gynae (last year) I had cysts (nothing worrysome) and was given pills to take. Why has my period changed so?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Periods are different on and off the Pill. 4 days seems like a reasonable time for a period. Unless you are struggling to fall pregnant, there is probabnly no need to do anything about it now. You should have yearly check-ups with your gynaecologist if you have had cysts in the past. If you have been diagnosed with polycystic ovarian syndrome on the other hand, you should be on the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement